Phenobarbital... I have detoxed before in a treatment facility using this. How much should I take ??? I was thinking 1 twice a day. I am also taking Celexa. Is there anything else that helps with the detox. In treatment they gave me 2 other pills also... I'm ready to stop and just need to make sure I can do it w phenobarbital by itself?? Anyone who can give me some advice ? I had no problem two years ago w phenobarbital... thanks to anyone who responds in advance.
5 Dec 2011
The purpose of the phenobarbital is to curtail the possibility of a seizure and for the sedative effects. It is usually prescribed according to your weight. You can actually taper off the xanax and klonopin without having to use any other meds, but you must taper not stop abruptly.
If you could share how much xanax you are taking daily, I would be happy to help you with a taper plan. You can taper off the xanax with little to no withdrawals.
- Celexa Drug Information
- Klonopin Drug Information
- Xanax Drug Information
- Phenobarbital Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had extremely bad withdrawls from xanax so doc was worried i would have seizure so she put me on it .5 2 times a day for month then taper down ...
6 answers • 12 May 2010
I've been careful to throw in 2-3 clean days a week. Am I maybe already hooked? I mean in the sense of having to taper off and feeling horrors ...
5 answers • 11 Oct 2011
Trying to stop taking KLON I go 3 days max before I shake and become irritable and angry. HELP THANX
I been taking Klonopin for over 6 months. Prior to that, I was taking Xanax for 3 months. I stopped cause I was told that X was more addictive. Both ...
3 answers • 20 Oct 2011
For the past two months I've taken klonopin at first a couple times a week, then for the last month?
... it's been 2-4 mg. every other day. Am I still destined to have withdrawal hell? I was hoping maybe I wouldn't because of the day or ...
1 answer • 24 Nov 2011
I had a seizure last night ran out of klonopin over a week ago as well as my zanaflex don't know what caused it
5 answers • 28 Mar 2013